Napredna pretraga

Pregled bibliografske jedinice broj: 362347

On a discrete Hilbert type inequality with non-homogeneous kernel


Draščić, Biserka; Pečarić, Josip; Poganj, Tibor
On a discrete Hilbert type inequality with non-homogeneous kernel // Mathematical Inequalities and Applications 2008, Book of Abstracts / Čižmešija, Aleksandra ; Varošanec, Sanja (ur.).
Zagreb: Element, 2008. str. 64-64 (predavanje, međunarodna recenzija, sažetak, znanstveni)


Naslov
On a discrete Hilbert type inequality with non-homogeneous kernel

Autori
Draščić, Biserka ; Pečarić, Josip ; Poganj, Tibor

Vrsta, podvrsta i kategorija rada
Sažeci sa skupova, sažetak, znanstveni

Izvornik
Mathematical Inequalities and Applications 2008, Book of Abstracts / Čižmešija, Aleksandra ; Varošanec, Sanja - Zagreb : Element, 2008, 64-64

Skup
Mathematical Inequalites and Applications 2008, Conference in honour of Professor Josip Pečarić on the occasion of his 60th birthday

Mjesto i datum
Trogir, Hrvatska, 8-15.06.2008.

Vrsta sudjelovanja
Predavanje

Vrsta recenzije
Međunarodna recenzija

Ključne riječi
Hilbert inequality; discrete inequality; non-homogeneous kernel; Dirichlet series

Sažetak
New extensions are given for the discrete Hilbert type inequality with non-homogeneous kernel. Recently published results by the third author have been improved by a Hilbert type inequlities with homogeneous kernel derived by Krnić and Pečarić.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
112-2352818-2814 - Redovi uzorkovanja, Mathieuovi redovi i specijalne funkcije (Tibor Poganj, )

Ustanove
Pomorski fakultet, Rijeka